W.Y.C. Chen, A.J.X. Guo, P.L. Guo, H.H.Y. Huang and T.Y.H. Liu,
s-Inversion sequences and P-partitions of type B,
SIAM J. Discrete Math. 30 (2016) 1632-1643.

Cited by

  1. Z. Lin, Eulerian calculus arising from permutation statistics, Ph.D. Thesis, Université Claude Bernard Lyon 1, 2014.

  2. Z. Lin, On the descent polynomial of signed multipermutations, Proc. Amer. Math. Soc. 143 (2015) 3671-3685.

  3. Z. Lin and D. Kim, A sextuple equidistribution arising in pattern avoidance, J. Combin. Theory Ser. A 155 (2018) 267-286.

  4. T. Mansour and M. Shattuck, Pattern avoidance in inversion sequences, Pure Math. Appl. 25 (2015) 157-176.

  5. C.D. Savage, The mathematics of lecture hall partitions, J. Combin. Theory Ser. A 144 (2016) 443-475.